# SDR USAA2010020490274

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - LEVEL 2 GALVANIC CORROSION ON FUSELAGE SKIN AT BS 907, S26L - S27L.  REPAIRED FUSELAGE SKIN AT BS 907, S26L - S27L IAW B737 SRM 53-00-01 REPAIR 31.
